Welcome to International Journal Of Mathematics And Computer Research

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences. The journal aims to maintain a rapid editorial procedure and a rigorous peer-review system. The submitted articles are peer-reviewed within approximately three Day of submission and the accepted articles are published on the internet immediately upon receiving the final versions.

IJMCR is an international journal which provides a plateform to scientist and researchers all over the world for the dissemination of knowledge in computer science , mathematical sciences and related fields. Origional research papers and review articles are invited for publication in the field of Computer science, Software engineering, Programming, Operating system, Memory structure, Compilers, Interpretors, Artificial intelligence, Complexity, Information storage and Retrival, Computer system organization and Communication network, Processor architectures, Image and Speech processing, Pattern recognition and Graphics, Database management, Data structure, Applications, Information system, Internet, Multimedia Information system, User Interface, Human Computer Interface, Computing methodologies, Automation, Robotics and related fields. Similarly, origional research papers and review articles of Pure mathematics, Applied mathematics, Mathematical sciences and related fields can also be considered for the publication in the journal.

 

 

Login

Call For Paper

Call for paper  

Volume 4 Issue 8 Aug 2016

Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top